Open Access
June 2004 Shokurov's Boundary Property
Florin Ambro
J. Differential Geom. 67(2): 229-255 (June 2004). DOI: 10.4310/jdg/1102536201


For a birational analogue of minimal elliptic surfaces f: XY, the singularities of the fibers allow us to define a log structure (Y,B Y ) in codimension one on Y. Via base change, we have a log structure (Y′,B Y) in codimension one on Y′, for any birational model Y′ of Y. We show that these codimension one log structures glue to a unique log structure, defined on some birational model of Y (Shokurov's BP Conjecture). As applications, we obtain Inversion of Adjunction for the above mentioned fiber spaces, and the invariance of Shokurov's FGA-algebras under adjunction.


Download Citation

Florin Ambro. "Shokurov's Boundary Property." J. Differential Geom. 67 (2) 229 - 255, June 2004.


Published: June 2004
First available in Project Euclid: 8 December 2004

zbMATH: 1097.14029
MathSciNet: MR2153078
Digital Object Identifier: 10.4310/jdg/1102536201

Rights: Copyright © 2004 Lehigh University

Vol.67 • No. 2 • June 2004
Back to Top